Multiplicative orders of elements in Conway's towers of finite fields

Завантаження...
Ескіз

Дата

Автори

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут прикладної математики і механіки НАН України

Анотація

We give a lower bound on multiplicative orders of certain elements in defined by Conway towers of finite fields of characteristic 2 and also formulate a condition under that these elements are primitive.

Опис

Теми

Цитування

Multiplicative orders of elements in Conway's towers of finite fields / R. Popovych // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 137-146. — Бібліогр.: 14 назв. — англ.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced